Journal of Applied Mathematics and Computing

, Volume 14, Issue 1, pp 69–80

Reduction of Hilbert-type proof systems to the if-then-else equational logic

Article

DOI: 10.1007/BF02936099

Cite this article as:
Jeong, J. JAMC (2004) 14: 69. doi:10.1007/BF02936099

Abstract

We present a construction of the linear reduction of Hilbert type proof systems for propositional logic to if-then-else equational logic. This construction is an improvement over the same result found in [4] in the sense that the technique used in the construction can be extended to the linear reduction of first-order logic to if-then-else equational logic.

AMS Mathematics Subject Classification

03B2203F99

Key words and phrases

Proof systemsreductionif-then-else equational logic

Copyright information

© Korean Society for Computational and Applied Mathematics 2004

Authors and Affiliations

  1. 1.Department of Mathematics EducationKyungpook National UniversityDaeguKorea